U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

can you tell me if i could overdose on clomipramine?

1 doctor answer4 doctors weighed in
Dr. Humberto Quintana
Psychiatry 44 years experience
Yes: Death can occur from overdosing on clomipramine. Overdose causes convulsions, cardiac dyarthythmias, severe hypotension, CNS depression , coma, and changes in ECG.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 33-year-old member asked:

What should I do if overdose taxol (paclitaxel)?

2 doctor answers5 doctors weighed in
Dr. Paul Harper
General Surgery 52 years experience
Call your doctor: Seek emergency medical attention if you think you have received too much taxol (paclitaxel). Overdose symptoms may include numbness or tingling, fever, chills, mouth sores, unusual bleeding or weakness, or any signs of infection.
A 34-year-old member asked:

What do I do if I overdose on atarax (hydroxyzine)?

1 doctor answer4 doctors weighed in
Dr. Tsu-Yi Chuang
Dermatology 50 years experience
Rest: You can't overdose with Atarax (hydroxyzine) which is a very safe medicine for allergy. You may feel drowsiness, just rest and take a snap.
A 41-year-old member asked:

What should I do if I overdose on lindane lotion?

2 doctor answers3 doctors weighed in
Dr. M. Christine Lee
Dermatology 28 years experience
Seek emergency care: Seek emergency medical attention immediately. Symptoms of overdose include tremors, agitation, excitation, seizures, and can possibly lead to death.
A 34-year-old member asked:

What happens if I overdose on lindane?

1 doctor answer1 doctor weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Nerve problems.: It should be used once and repeated one week later only. If you have used it daily and do not have symptoms i would still recommend blood tests for evaluation of toxicity.
A 40-year-old member asked:

Please tell me, could i overdose on clomipramine?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes, that is why it : Should be taken as prescribed. Are you considering taking an overdose? Suicidal? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support.

Related questions

A 37-year-old female asked:
3 doctor answers8 doctors weighed in
A 19-year-old male asked:
2 doctor answers6 doctors weighed in
A 50-year-old member asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 22, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.